• My dog had her distemper vaccine Saturday and today seems to be panting and breathing heavy. Could this be a side effect?

    Hi Jennifer,
    If you are still seeing the heavy breathing I recommend that you take her into see a veterinarian as soon as possible. Heavy breathing is not something usually seen with vaccines but if the vaccine site is sore that may be what is making her pant. However, there can be a more serious cause for this as well including heart disease, a respiratory infection, allergies, or a serious underlying infection. Your vet can talk to you more about the cause of these symptoms and the treatment needed after they have examined her.


Need more information or advice?

Contact your nearest Banfield Pet Hospital to schedule an appointment today.

Tags

Vaccinations

Ask a Vet Archive

When it comes to your pet's health, there's no such thing as a dumb question. Search questions real clients have submitted to our popular Ask a Vet Q&A series, and then submit a question of your own.